# SDR UALA2012102906165

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 49,866 hours, 19,794 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: 213
- Condition: Vibration
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY LOUD GRINDING NOISE AND VIBRATION COMING FROM FLOOR NEAR ROW 20.  POSSIBLE PUMP MAINT TEXT: RAN HYD PUMPS AND ISOLATED FOUND WITH BLUE OVRD.  PUMP ON-SEVERE VIBRATION AND NOISE BY ACCESS PANEL 195BB. (SUSPECT NEEDS BLUE HYD PUMP.)   REPLACED BLUE SYSTEM HYDRAULIC PUMP PER MM.
